# SDR CA020226009

- Difficulty date: February 13, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 671 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE TO KINGSTON, JAMAICA, FROM TORONTO, A CRACK OCCURRED IN THE FACEPLY OF THE CO-PILOT'S WINDSCREEN. ON DESCENT INTO KINGSTON, THE PLY BEGAN TO DELAMINATE. APPROXIMATELY 2/3'S OF THE FACE PLY DEPARTED THE AIRCRAFT PRIOR TO TOUCHDOWN IN JAMAICA.
